# SDR UALA2013022701194

- Difficulty date: February 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,823 hours, 13,842 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL FILTER MESSAGE DISPLAYED.  MESSAGE DISAPPEARED WHEN THRUST REDUCED.   TROUBLESHOT IAW MM 79-35-00-101 FIG 103.   REMOVED AND REPLACED MAIN OIL FILTER.  INSPECTED ALL CHIP DETECTORS.  NO CONTAMINENTS FOUND.  REPLACED DIFFERENTIAL PRESSURE SWITCH IAW MM.
